# SDR SWAA2025032709804

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EXTERNAL OVER WING EMERGENCY LIGHT LT 2025-186221<[01] REPLACED OVER WING EMERGENCY LIGHT ON LT IAW B737-700 AMM 33-51-04-960-801 STEP 2.F (3) (B) AND 2.F (4);[02] COMPLETED; TEST OK
